# SDR KCSA2017101920

- Difficulty date: October 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 42,507 hours, 8,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD DOOR OPEN INDICATION ON DOORS PAGE AFTER LANDING.  PERFORMED OPERATIONAL CHECK OF FORWARD OVERHEAD DOOR IAW AMM 52-21-01-714-015. OPS CHECKED GOOD.
